# SDR NACA20130426004

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Punctured
- Location: Fuselage
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DIAMETER PUNCTURE TO UPPER SHEAR WEB/FLOOR FORWARD OF STATIN 1016 JUST RIGHT OF BL-0.  CUT OUT DAMAGE TO THE UPPER SHEAR WEB/FLOOR IAW B737-300 SRM 51-70-13.  FABRICATED REPAIR PARTS IAW B737-300 SRM 51-70-13.  LOCATED DRILLED AND DEBURRED REPAIR PARTS IAW B737-300 SRM 51-70-13.  INSTALLED REPAIR PART TO UPPER SHEAR WEB/FLOOR IAW B737-300 SRM 51-70-13 AND 51-40-02.
